# SDR RAIA961014

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 859
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Gaskets
- Part number: 8961151
- Condition: Leaks
- Location: Rt Engine
- Part time: 11,134 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

MRY - FLT 4760 - RIGHT ENGINE WOULD NOT PRODUCE TARGET TORQUE.  MAINTENANCE REPLACED THE RIGHT ENGINE P3 GASKETS.  (M)
